# SDR SWIA201128116

- Difficulty date: October 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 27,981 hours, 39,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS HARD TO OPEN.  (FLT 6327)  LUBED PAX DOOR LOCK ROLLERS ON FUSELAGE AT LOCK MECHANISM IN DOOR.
